# SDR I5EA2019073010

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 70,630 hours, 45,087 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DISCREPANCY:  REJECTED TAKEOFF DUE TO LOSS OF THRUST.  SUPPLEMENTAL INFORMATION, PERFORMED TEST NR 5 POWER ASSURANCE CHECK IAW AMM 71-00-00-725 AND TEST NR 8 ACCEL/DECEL CHECK IAW AMM 71-00-00-715 WITH NO DEFECTS NOTED.
